Generalization of the Hermite Biehler theorem

Ming-Tzu Ho, Aniruddha Datta, S. P. Bhattacharyya

Research output: Contribution to journalConference article

6 Citations (Scopus)

Abstract

The Hermite Biehler Theorem gives necessary and sufficient conditions for Hurwitz stability of a polynomial in terms of certain interlacing conditions. In the present paper, we generalize the Hermite Biehler, Theorem to situations where the test polynomial is not necessarily stable, by studying the phase properties of the 'frequency response' of a polynomial. Examples are used throughout the paper to complement and illustrate the theoretical development.

Original languageEnglish
Pages (from-to)130-131
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Volume1
Publication statusPublished - 1995 Dec 1
EventProceedings of the 1995 34th IEEE Conference on Decision and Control. Part 1 (of 4) - New Orleans, LA, USA
Duration: 1995 Dec 131995 Dec 15

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Generalization of the Hermite Biehler theorem'. Together they form a unique fingerprint.

  • Cite this